# SDR DALA14030066815

- Difficulty date: May 13, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 52,814 hours, 15,297 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Misaligned
- Location: Bs 395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLEY BRACKET FASTENER CANNOT BE PICKED UP BY INTERCOASTAL ANGLE REQ BY DWG, BS 395 RBL 8.93.   TRIMMED ANGLE IAW DWG  B223206-107 REV A.
